# SDR 0100846716

- Difficulty date: February 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 83,738 hours, 21,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION UNDER FORWARD LOWER SKIN AT LT OUTFLOW VALVE, STATION 2184, STR 45L.  REPAIRED PER EA 67-165012.
